# SDR SWAA2019051732781

- Difficulty date: April 30, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT AFT SHIELD CORRODED BETWEEN BS. 480+12 TO BS. 500A, ABOVE STR. 26R.  R&R SHIELD IAW SRM AND DWG.
